MathSciNet Relay Station
MathSciNet bibliographic data
MR259953 (41 #4582) 57.55
Mather, John N. Stability of $C\sp{\infty }$ mappings. II. Infinitesimal stability implies stability. Ann. of Math. (2) 89 1969 254–291.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement